# SDR V0XR20100723012

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROFILE AT FRAME 18, LT SIDE IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED PROFILE AT FRAME 18, I/B SIDE OF LT OMEGA BEAM IAW EMB145 SRM 51-10-02 AND 51-40-02.  W/C 1078.
